# SDR SWAA2013012812031

- Difficulty date: January 7, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J06022831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN HAS MULITPLE AREAS OF CORROSION.  REMOVED AND REPLACED CORRODED C-2 DOOR JAMB LOWER PAN REPAIR SECTION, P/N J060228-31 IAW B717 SRM 53-20-15 REPAIR 7.  REF MDDR NUMBER 238766
